1
/
of
1
Anadin Extra Pain Relief Tablets 12 Caplets
Anadin Extra Pain Relief Tablets 12 Caplets
Regular price
£4.59 GBP
Regular price
Sale price
£4.59 GBP
Unit price
/
per
Tax included.
Shipping calculated at checkout.
Checkout safely using your preferred payment method
Couldn't load pickup availability
Ingredients :
Each Film-Coated Caplet contains: Aspirin, 300mg, Paracetamol 200mg and Caffeine 45mg.
Share
0
0 reviews
No reviews yet. Be the first to add a review.
Share your experience